# SDR SWAA102317

- Difficulty date: April 23, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 23,859 hours, 13,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS LENS CRACKED.  REMOVED AND REPLACED LENS PER MM.
